Jump to content

Florinef Causing Problems?? Help Please!!


Recommended Posts

Hi Guys

Hoping I can get some feedback on some health issues I have been having in the last couple weeks??? For almost 2.5 weeks now I have been having excruciating stomach pain and bloating. When it first started it was just under my left ribs and then branched out into my upper abdomen and now is radiating into whole abdomen and back on the left hand side.

I cannot see my specialist as he is away for a month (arrgh!!!) and cannot see my gastro until friday.....any ideas on what could be causing this pain?? I had my gallbladder out in Jan 11 so it cant be that....the only thing I can think is that I started Florinef around the same time...maybe a week prior to the onset of these issues.

I notice some other symptoms also, like my allergies are uncontrolable, shortness of breath, my breasts have gotten so painful and large since starting the florinef (I know its florinef because I was having signs of inadequate hormones prior- my breasts were getting smaller)

HELP PLEASE!! I am in agony! I cannot go to my emerg because they never take me seriously and I do not have a GP. Can I stop the Florinef to see if it could be causing these issues?? Anyone have anything similar happen to them???

I hate this disorder with such a passion....:(

Thanks

Bren

Link to post
Share on other sites

I ended up with stomach problems on florinef. I guess it irritated my stomach lining to the point whereby I couldn't sleep with the pain and it was making me vomit so I had to stop (I never got it investigated so I can't be more specific).

With hindsight, I should have been more careful to make sure I took florinef with food, though I don't know if it would have made enough difference. I tried taking Zantac(ranitidine)for a week which did stop the problem getting any worse, but it didn't improve the situation either.

I suspect I have other stomach issues because I had previously been OK on florinef, but last year, after a 6 month break from taking it, I just could not tolerate it. It took about 3 months for my stomach to recover. My doctor seemed surprised at the side effect, but it is documented as a possible side effect.

If I were you, I would stop taking florinef and see if the symptoms improve.

Link to post
Share on other sites

I just wanted to add that if you do stop taking the florinef, don't just stop -- I think you're supposed to ween off. Someone else can probably give you advice on how (maybe your pharmacist?), but I know that when I've had to stop florinef suddenly for testing, I was really, really bad. I didn't find out until later that you're supposed to gradually reduce the dose, not just quit taking it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...